# SDR UPS08853261

- Difficulty date: August 11, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5646310506508
- Part serial: TAG00732953
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT I/B GEAR DOOR LOOSE ON HINGE PINS.  REMOVED AND REPLACED HINGE ON MAIN GEAR DOOR IAW SRM 51-1-8, 51-1-20D, 51-1-3, 51-1-21, 51-1-21A, 51-3-1.
